Some Results for Isotonic Functionals Via an Inequality Due to Kittaneh and Manasrah

[img]
Preview
FM.pdf - Published Version (283kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Some Results for Isotonic Functionals Via an Inequality Due to Kittaneh and Manasrah. Fasciculi Mathematici, 59 (1). 29 - 42. ISSN 0044-4413

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36631
Official URL https://doi.org/10.1515/fascmath-2017-0015
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords isotonic functionals; Hölder's inequality; Schwarz's inequality; Callebaut's inequality; integral inequalities; discrete inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login